# SDR DALA12012540904

- Difficulty date: November 9, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 67,907 hours, 52,572 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/E SKIN LOOSE FASTENERS IN CENTER OF REPAIR.  WHILE ACCOMPLISHING THE REPAIR TO THE SUBJECT VERTICAL STAB UPPER L/E, NINE (9) FASTENER HOLES COMMON TO THE THIRD ROW FROM THE LOWER EDGE WERE FOUND TO BE DAMAGED.  COMPLIED WITH ERA 508630-14AD REV ORIG AND AMOC. REF NR CARDS 99 AND 287.
